# SDR YENA2024050200692

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 65,039 hours, 23,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FR 68 LH SIDE, DOOR STOP FITTING 1 HOLE INBOARD LO WER. CRACK DIRECTION 10 OCLOCK ( VIEW LOOKING AFT; (RESOLVED ON W/O: 1292908 TASKCARD: NR-00019) REF AEROMAN NR 2024-168729 WO 2024 45/1 PERFORMED PERMANENT REPAIR ON DOOR STOP FITTING 1 FR68 LH SIDE IAW A320 SRM 53-41-12-300-011. THIS REPAIR IS CATEGORY B. AREA 2 MUST BE INSPECTED AT 37900FC/FH NOT RELEVANT FROM TIME OF ADL/REPAIR EMBODIMENT, SUBSEQUENT INSPECTION AT INTERVAL OF:5300FC/FH NOT RELEVANT, INSPECTION METHOD: HFEC IAW A320 SRI 53-41-12-205-010 TABLE 006. TOOL USED NDT EQUIPMENT P/N:NORTEC 600D, S/N: 220272712, DUE DATE:NOV-28-2024, DIGITAL CALIPER P/N: 500-197-30 S/N:A23218442, DUE DATE:FEB-18-2025, MICROMETER P/N:293-344-30, S/N: 76020886, DUE DATE: FEB-25-2025, SMALL HOLE GAUGES P/N: 154-901, S/N: AE-412972, DUE DATE: SEP-23-2024, ULTRASONIC THICKNESS GAGE, P/N:45MG, S/N: 130066401, DUE DATE: OCT-05-2024 ACCOMPLISHED BY J. ARCHILA 8671320 FUR-A320-53-01266.
